JournalsjstVol. 10, No. 1pp. 271–309

Courant’s nodal domain theorem for positivity preserving forms

  • Matthias Keller

    Universität Potsdam, Germany
  • Michael Schwarz

    Universität Potsdam, Germany
Courant’s nodal domain theorem for positivity preserving forms cover

A subscription is required to access this article.

Abstract

We introduce a notion of nodal domains for positivity preserving forms. This notion generalizes the classical ones for Laplacians on domains and on graphs. We prove the Courant nodal domain theorem in this generalized setting using purely analytical methods.

Cite this article

Matthias Keller, Michael Schwarz, Courant’s nodal domain theorem for positivity preserving forms. J. Spectr. Theory 10 (2020), no. 1, pp. 271–309

DOI 10.4171/JST/292